# SDR DHL9872668D

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 974
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO STRINGER 22L IS CORRODED AT BS 974.  CUT OUT DAMAGED SECTION AND INSTALLED NEW SECTION PER SRM 53-10-3, 24 LONG N/R 3805.
